Prozac

Discussion in 'Therapy and Medication' started by swimmergirl, May 10, 2010.

  1. swimmergirl

    swimmergirl Well-Known Member

    So, I started Prozac five days ago. I am getting nasty headaches, feel totally spaced out, in a fog, nausea, and tired as hell.... anyone else suffer through these kind of side effects?

    I hate meds, but I am hoping after a week or so these side effects will pass...
     
  2. cownes

    cownes Well-Known Member

    i did, but they soon pass, how many mg u on??
     
  3. absolution

    absolution Forum Buddy

    Im allergic to it >.<

    :hug: :wub: you hun
     
  4. Aurora Gory Alice

    Aurora Gory Alice Well-Known Member

    The side effects are awful at first.
    I am on my third round of it (stopped and started twice before, third time lucky). The first few weeks are awful. I can't keep my eyes open... which to be honest is kind of a blessing because I don't want to be awake.
    But I grind my teeth and have even bitten my tongue in my sleep (very painful!), I feel foggy and nauseated also, but once the fog passes I usually feel sooo clear. I cannot describe it, all I can say is I really hope this happens for you too. That clear feeling is amazing and undescribable. It's like being able to see the wood for the trees for the first time.
     
  5. swimmergirl

    swimmergirl Well-Known Member

    I am clenching and grinding my teeth too! It is so weird. I keep telling myself to be patient, but this really sucks, I hope this stuff works and all this crap will be worth it.
     
  6. Wastingecho

    Wastingecho Well-Known Member

    some meds are a bitch until they build up

    The first week i was on pristiq was hell - it was living through a week of complete exhaustionb but it finally passed
     
  7. cownes

    cownes Well-Known Member

    hope things are settling down for you, has anyone who has had prozac had there dose increased? does it do the same affects as the same week? mine got increased today :sad:
     
  8. *dilligaf*

    *dilligaf* Staff Alumni

    I felt pretty out of it when I was first put on prozac, sleepy, headachey.

    I never got any side affects when my dosage was increased though.

    Hope you don't either :hug:
     
  9. shazwackers

    shazwackers Well-Known Member

    I felt ill on prozac for about 5-7 days then it evened out and I felt great! Didn't feel any side effects when it was increased..........stick with it!
     
  10. The_8th_Wonder

    The_8th_Wonder senior Member

    I started Prozac recently also. I suffered through some nausea for a couple days but that went away rather quickly. I think that if you just stick with it the side effects with go away over time.
     
  11. Mystic

    Mystic Well-Known Member

    Had to stop taking prozac when my hair began to fall out, my lymph nodes swelled and I was spending all day feeling hyper and "wired".

    And I got tired listening to people bang on about how it will all pass.